Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920708
ARAK INEQUALITIES FOR CONCENTRATION FUNCTIONS AND THE LITTLEWOOD-OFFORD PROBLEM
Götze F, Eliseeva YS, Zaitsev AY (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(2): 196-215.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930279
New applications of Arak's inequalities to the Littlewood-Offord problem
Götze F, Zaitsev AY (2018)
EUROPEAN JOURNAL OF MATHEMATICS 4(2): 639-663.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Independence of linear forms with random coefficients
Chistyakov G, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 1-24.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Concentration inequalities and limit theorems for randomized sums
Bobkov SG, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 49-81.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606044
Rate of convergence in probability to the Marchenko-Pastur law
Götze F, Tikhomirov A (2004)
BERNOULLI 10(3): 503-548.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609739
Rate of convergence to the semi-circular law
Götze F, Tikhomirov A (2003)
PROBABILITY THEORY AND RELATED FIELDS 127(2): 228-276.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614604
Asymptotic distribution of quadratic forms and applications
Götze F, Tikhomirov A (2002)
JOURNAL OF THEORETICAL PROBABILITY 15(2): 423-475.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610874
Rate of convergence to the semicircular law for the Gaussian unitary ensemble
Götze F, Tikhomirov AN (2002)
THEORY OF PROBABILITY AND ITS APPLICATIONS 47(2): 323-330.
PUB | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Asymptotic distribution of quadratic forms
Götze F, Tikhomirov AN (1999)
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 

Filter und Suchbegriffe

keyword="independent random variables"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung